# SDR DALA1248153752

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 37,293 hours, 14,200 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CAPTAINS OUTBOARD DISPLAY UNIT WENT BLANK FOLLOWED BY SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE REPLACED LOWER CE CONTROL DISPLAY UNIT PER AMM 31-62.  OPS CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
